Rossi Francesco






Publications

Preprints and submitted articles

Articles

  1. M. Bongini, M. Fornasier, F. Rossi, F. Solombrino
    Mean-Field Pontryagin Maximum Principle,
    Journal of Optimization Theory and Applications, accepted.
  2. M. Caponigro, B. Piccoli, F. Rossi, E. Trélat
    Mean-Field Sparse Jurdjevic-Quinn control,
    M3AS: Math. Models Meth. Appl. Sc., Vol. 27, No. 7, pp. 1223–1253, 2017.
  3. M. Caponigro, B. Piccoli, F. Rossi, E. Trélat
    Sparse Jurdjevic-Quinn stabilization of dissipative systems,
    Automatica, 86, pp. 110-120, 2017.
  4. M.L. Delle Monache, B. Piccoli, F. Rossi,
    Traffic regulation via controlled speed limit,
    SIAM Journal on Control and Optimization, accepted.
  5. P. Goatin, F. Rossi,
    A traffic flow model with non-smooth metric interaction: well-posedness and micro-macro limit,
    Comm. Math. Sciences, vol. 15 (1), pp. 261-287, 2017.
  6. B. Piccoli, F. Rossi,
    On properties of the Generalized Wasserstein distance,
    Archive for Rational Mechanics and Analysis, vol. 222, pp. 1339-1365, 2016.
  7. B. Piccoli, F. Rossi, E. Trélat
    Control to flocking of the kinetic Cucker-Smale model,
    SIAM J. Mathematical Analysis 47, no. 6, pp. 4685-4719, 2015.
  8. U. Boscain, J.-P. Gauthier, F. Rossi, M. Sigalotti,
    Approximate controllability, exact controllability, and conical eigenvalue intersections for quantum mechanical systems,
    Communications in Mathematical Physics, Volume 333, Issue 3, pp. 1225-1239, 2015.
  9. M. Fornasier, B. Piccoli, F. Rossi,
    Mean-Field Sparse Optimal Control,
    Phil. Trans. R. Soc. A, 372: 20130400, 2014.
  10. U. Boscain, R. Duits, F.Rossi, Y. Sachkov,
    Curve cuspless reconstruction via sub-Riemannian geometry,
    ESAIM: Control, Optimisation and Calculus of Variations, Vol. 20 (3), pp. 748-770, 2014.
  11. R. Duits, U. Boscain, F.Rossi, Y. Sachkov,
    Association fields via cuspless sub-Riemannian geodesics in SE(2),
    Journal of Mathematical Imaging and Vision, Volume 49, Issue 2 , pp. 384-417, 2014.
  12. B. Piccoli, F. Rossi,
    Generalized Wasserstein distance and its application to transport equations with source,
    Archive for Rational Mechanics and Analysis, Volume 211, Issue 1, pp. 335-358, 2014.
  13. S. Sajja, F. Rossi, P. Colaneri, R. Shorten,
    Extensions of “Padé Discretization for Linear Systems With Polyhedral Lyapunov Functions” for generalised Jordan structures,
    IEEE Transactions on Automatic Control, Volume 58, Issue 8, pp. 2071 - 2076, 2013.
  14. F. Rossi,
    Large time behavior for the heat equation on Carnot groups,
    Nonlinear Differential Equations and Applications, Volume 20, Issue 3, pp. 1393-1407, 2013.
  15. B. Piccoli, F. Rossi,
    Transport equation with nonlocal velocity in Wasserstein spaces:
    convergence of numerical schemes
    ,
    Acta Applicandae Mathematicae, 124, pp. 73-105, 2013.
  16. U. Boscain, J. Duplaix, J.-P. Gauthier, F. Rossi,
    Anthropomorphic image reconstruction via hypoelliptic diffusion,
    SIAM Journal on Control and Optimization, 50, pp. 1309-1336, 2012.
  17. U. Boscain, J.-P. Gauthier, F. Rossi,
    Hypoelliptic heat kernel on 3-step nilpotent Lie groups,
    Contemporary Mathematics. Fundamental Directions, Vol. 42, pp. 48-61, 2011.
    Russian version.
  18. F. Rossi, P. Colaneri, R. Shorten,
    Padé discretization for linear systems with polyhedral Lyapunov functions,
    IEEE Transactions on Automatic Control, vol. 56, issue 11, pp. 2717-2722, 2011.
    Typographical correction: All theorems and lemmas deal with the case of distinct eigenvalues. This statement is clear in all theorems and lemmas, but is mistakely omitted from the abstract and the statment at page 2718, line 13, to be replaced with: "... a Jordan form for A_c with distinct eigenvalues..."
  19. U. Boscain, G. Charlot, F. Rossi,
    Existence of planar curves minimizing length and curvature,
    Proceedings of the Steklov Institute of Mathematics, vol. 270, n. 1, pp. 43-56, 2010.
  20. U. Boscain, F. Rossi,
    Projective Reeds-Shepp car on S^2 with quadratic cost,
    ESAIM: Control, Optimisation and Calculus of Variations, 16, no. 2, pp. 275-297, 2010.
  21. A. Agrachev, U. Boscain, J.-P. Gauthier, F. Rossi,
    The intrinsic hypoelliptic laplacian and its heat kernel on unimodular Lie groups,
    Journal of Functional Analysis 256, pp. 2621-2655, 2009.
  22. U. Boscain, F. Rossi
    Invariant Carnot-Caratheodory metrics on S^3, SO(3), SL(2) and lens spaces
    SIAM Journal on Control and Optimization, Vol. 47, No. 4, pp. 1851-1878, 2008.

Other publications

Chapter in books

  • Aylin Aydogdu, Marco Caponigro, Sean McQuade, Benedetto Piccoli, Nastassia Pouradier Duteil, Francesco Rossi, Emmanuel Trélat
    Interaction Network, State Space and Control in Social Dynamics
    in "Active Particles Volume 1, Theory, Methods, and Applications", Ed. N. Bellomo, P. Degond, and E. Tadmor Eds., to appear.

Proceedings

  • U. Boscain, J. Duplaix, J.-P. Gauthier, F. Rossi,
    Image Reconstruction via Hypoelliptic Diffusion on the Bundle of Directions of the Plane,
    in "Mathematical Image Processing", Springer Proceedings in Mathematics, Vol. 5, Ed. M. Bergounioux, 2011.

Presentations in conferences

See my CV.